Sneh Pharma Pvt Ltd
Caffeine (25mg) + Diphenhydramine (30mg) + Paracetamol (500mg) + Phenylephrine (5mg)
Coldwin Tablet is used to treat common cold symptoms, providing temporary relief from stuffiness in the nose and relieving allergy symptoms like runny nose and watery eyes.
Tablet
Coldwin Tablet is taken with or without food in a dose and duration as advised by the doctor. It is better to take it with food to avoid stomach upset. The dose you are given will depend on your condition and how you respond to the medicine. You should keep taking this medicine for as long as your doctor recommends. If you stop treatment too early your symptoms may come back and your condition may worsen. Let your doctor know about all other medications you are taking as some may affect or be affected by this medicine.
Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it. Coldwin Tablet may be taken with or without food but it is better to take it at a fixed time.
No common side effects listed
It is unsafe to consume alcohol with Coldwin Tablet.
Coldwin Tablet is probably safe to use during breastfeeding. Limited human data suggests that the drug does not represent any significant risk to the baby.
Coldwin Tablet may be unsafe to use during pregnancy. Although there are limited studies in humans, animal studies have shown harmful effects on the developing baby. Your doctor will weigh the benefits and any potential risks before prescribing it to you. Please consult your doctor.
Coldwin Tablet is a combination of four medicines: Caffeine, Diphenhydramine, Paracetamol, and Phenylephrine, which relieves common cold symptoms.
Take exactly as directed by your doctor or on the label. Do not increase the dosage or take for longer than is recommended. Inform your doctor if you are taking any other medications for cold. Call your doctor if your symptoms have not improved within seven days of treatment or if you develop a fast or uneven heartbeat, severe dizziness or anxiety, severe headache, fever, or rash. Inform your doctor if you are taking any antidepressants. Along with taking Coldwin Tablet do the following simple tips at home to get relief: Steam inhalation, Gargling with warm saltwater, Apply vapor rubs on chest back if needed, Take enough rest, Take warm food and fluid only, Ensure adequate fluid intake, Advise hygiene measures to reduce spread: frequent hand-washing, avoiding sharing towels, pillowcase, etc.
Coldwin Tablet contains a combination of Paracetamol, Caffeine, Diphenhydramine, and Phenylephrine. This combination helps relieve common cold symptoms such as body aches, headaches, fatigue, fever, watery eyes, sneezing, cough, sore throat, runny nose, and stuffiness.
Coldwin Tablet contains caffeine. It is recommended to avoid consuming medicines or food that contain caffeine, such as coffee, tea, cola drinks, and chocolate. Additionally, avoid alcohol (beer, wine, etc.) during treatment.
Yes, Coldwin Tablet may make you feel sleepy or drowsy. Avoid driving a car, operating machinery, working at heights, or participating in potentially dangerous activities until you know how this medicine affects you.
Serious side effects with Coldwin Tablet are uncommon and rare. If you experience allergic reactions, skin rash or peeling, mouth ulcers, breathing problems, unexplained bleeding, recurrent fevers or infections, vision disturbances, fast or irregular heartbeat, inform your doctor immediately.
No, it is not recommended to breastfeed while using Coldwin Tablet. This medicine contains diphenhydramine, an antihistamine, which can pass into breast milk and may harm the baby. Inform your doctor if you are breastfeeding when advised to take this medication.
No, taking a higher than the recommended dose may not be more effective and may increase the chances of serious side effects and toxicity. If the recommended doses do not relieve your symptoms or there is an increased severity of your symptoms, please consult your doctor.
Coldwin Tablet should be avoided if you have high blood pressure (hypertension), any underlying serious heart condition or cardiovascular disorder, any history of stomach ulcers or overactive thyroid (hyperthyroidism), unless advised by the doctor. The use of Coldwin Tablet should also be avoided if you are taking antidepressant drugs, such as monoamine oxidase inhibitors (MAOIs) or tricyclic antidepressants like imipramine and amitriptyline.
Store this medicine in its original package, tightly closed, according to the instructions on the label. Dispose of unused medication safely, making sure it is not consumed by pets, children, or other individuals.